# SDR DALA2016011100267

- Difficulty date: January 8, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,202 hours, 30,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO DOOR SILL BEAM CORRODED.  REPAIRED.
